ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

DOI: 10.23671/VNC.2016.1.5947

Operators on Injective Banach Lattices

Kusraev, A. G.
Vladikavkaz Mathematical Journal 2016. Vol. 18. Issue 1.
Abstract:
†The paper deals with some properties of bounded linear operators on injective Banach lattice using a Boolean-valued transfer principle from \(AL\)-spaces to injectives stated in author's previous work.
Keywords: \(AL\)-space, \(AM\)-space, injective Banach lattice, Boolean-valued model, Boolean-valued transfer principle, Daugavet equation, cyclically compact operator, cone \(\mathbb{B}\)-summing operator
Language: English Download the full text  
For citation: Kusraev A. G. Operators on injective Banach lattices // Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 19, no. 1, pp. 42-50. DOI 10.23671/VNC.2016.1.5947
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт